# SDR YENA20160402276

- Difficulty date: April 2, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N641JB
- Make and model: Airbus A320-232
- Aircraft serial: 2848
- Aircraft time: 40,496 hours, 13,728 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, WHILE PERFORMING EMERGENCY LIGHT OPS CHECK, RECEIVED EPSU ARMED/ON EMERGENCY R & R EMERGENCY LIGHTS WERE NOT ILLUMINATING; RE-SEATED CONNECTORS 10WL-A AND 13WL-A IAW ESPM 20-44-10.  PERFORMED OP-TEST OF THE EMERGENCY LIGHT SYSTEM IAW AMM 33-51-38. LIGHTS ILLUMINATED. OPS CHECKED GOOD.
